# SDR QMLA2010030110005

- Difficulty date: March 1, 2010
- Submitted: March 3, 2010
- Operation: Air carrier
- Aircraft: N101LN
- Make and model: Snias AS350B2
- Aircraft serial: 3038
- Aircraft time: 3,884 hours, 14,410 cycles
- Engine: Tmeca ARRIEL1D1
- Engine time: 3,884 hours
- System (JASC): 6710 · Main Rotor Control
- Part: Rod
- Part number: 350A27195003
- Condition: Bent
- Location: Cyclic Stick
- Part time: 3,884 hours
- Stage of operation: HO
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

THE PILOTS FELT STIFFNESS IN THE FWD QUADRANT OF THE CYCLIC DURING TAKEOFF. TAKEOFF WAS ABORTED LEFT ACFT RUNNING, CHECK FOR BINDING OF THE SERVOS, NONE FOUND.  ACFT SHUTDOWN, BELLY PANEL REMOVED FLIGHT CONTROLS WERE INSP AND FOUND BENT PUSH PULL TUBE. NO OTHER PUSH PULL TUBE HAS SIGNS OF VISIBLE DAMAGE, NO OTHER PUSH PULL TUBE OR CONTROL SO SIGNS OF BEING JAMMED.  CAN NOT FIND ANY DIRECT OR INDIRECT CAUSE OF THE DAMAGE.
